Patterns theory and geodesic automatic structure for a class of groups

Publication Type:
Journal Article
International Journal of Algebra and Computation, 2003, 13 (2), pp. 203 - 230
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
patterns-arxiv.pdfAccepted Manuscript Version291.42 kB
Adobe PDF
We introduce a theory of patterns in order to study geodesics in a certain class of group presentations. Using patterns we show that there does not exist a geodesic automatic structure for certain group presentations, and that certain group presentations are almost convex.
Please use this identifier to cite or link to this item: